graphites for edDear Dr..
I took graphites 200 yesterday night for my ED problem and result was slightly good. Earlier during intercourse my penis used to become loose, but yesterday it was semi solid.
Pl. advise should I take more dose or should I wait for some more time to see result of first dose.
POINT on 2013-04-15
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.